共 50 条
- [41] Identifiability of Generalized Hypergeometric Distribution (GHD) Directed Acyclic Graphical Models [J]. 22ND INTERNATIONAL CONFERENCE ON ARTIFICIAL INTELLIGENCE AND STATISTICS, VOL 89, 2019, 89 : 158 - 166
- [46] Markov-switching generalized additive models [J]. Statistics and Computing, 2017, 27 : 259 - 270
- [47] GENERALIZED ADDITIVE-MODELS IN PLANT ECOLOGY [J]. JOURNAL OF VEGETATION SCIENCE, 1991, 2 (05) : 587 - 602
- [49] Generalized additive models with flexible response functions [J]. Statistics and Computing, 2019, 29 : 123 - 138